English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 95906/126496 (76%)
Visitors : 31726467      Online Users : 510
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/74374
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/74374

    Title: A Bayesian Noninferiority Approach to Evaluation of Bridging Studies
    Authors: Hsueh, Huey-miin;Hsiao, Chin-Fu;Liu, Jen-Pei
    Contributors: 統計系
    Keywords: Bridging study;Empirical Bayes;Extrapolation;Noninferiority
    Date: 2004
    Issue Date: 2015-04-07 17:02:30 (UTC+8)
    Abstract: A bridging study defined by The International Conference on Harmonization E5 is usually conducted in the new region only after the test product has been approved for commercial marketing in the original region due to its proven efficacy and safety. In this paper, we address the issue of analysis of clinical data generated by the bridging study conducted in the new region to evaluate the similarity for extrapolation of the foreign clinical data to the population of the new region. Information on efficacy, safety, dosage, and dose regimen of the original region cannot be concurrently obtained from the local bridging studies but are available in the trials conducted in the original region. A Bayesian noninferiority approach is therefore proposed to incorporate the data generated in the original region to evaluate bridging evidence by the local bridging studies and assess similarity between the new and original regions. Methods for sample size determination for the bridging study are also proposed.
    Relation: Journal of Biopharmaceutical Statistics - J BIOPHARM STAT , vol. 14, no. 2, pp. 291-300
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1081/BIP-120037180
    DOI: 10.1081/BIP-120037180
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback